Why Am I Not Losing Weight On Ozempic (Semaglutide)?
There are many different reasons why someone may not be losing weight when they are actively trying to do so; even if you are taking a medication that can cause weight loss like Ozempic®. Importantly, medication is a tool in the toolbox to help with weight loss and not a stand alone solution. Take a moment to reflect on how you are doing in terms of your nutrition, physical activity and self-care. It can be helpful if you are tracking your weight to see if there has been a gradual decline and then a plateau or if you’ve been maintaining your weight ever since you started. If you were initially losing weight and then stopped, are there certain behaviors you were doing (like food tracking, cooking meals at home, etc.) that you’ve now stopped? There are other reasons why a person may not be losing weight, so it is also important to discuss this with your healthcare provider.
Learn more about Ozempic at FORM.
Ozempic® is a registered trademark of Novo Nordisk A/S.
Lauren Lemieux, MD
FACP, ABOM diplomate
Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.